# SDR 2002UALA00375

- Difficulty date: March 7, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 37,426 hours, 13,746 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CREASE BEAM WEB UPPER SURFACE CORRODED AT OUTBOARD EDGE AROUND ATTACH FASTENERS AT THREE PLACES BETWEEN BODY STATION 960 AND BODY STATION 984, RBL 68.50 AND WL208.  MAJOR REPAIR ACCOMPLISHED. REPLACED CREASE BEAM.
